Volume 26, 2020
|Number of page(s)||45|
|Published online||03 September 2020|
Minimal time sliding mode control for evolution equations in Hilbert spaces
“Gheorghe Mihoc-Caius Iacob” Institute of Mathematical Statistics and Applied Mathematics of the Romanian Academy,
Calea 13 Septembrie 13,
* Corresponding author: email@example.com
Accepted: 15 October 2019
This work is concerned with the time optimal control problem for evolution equations in Hilbert spaces. The attention is focused on the maximum principle for the time optimal controllers having the dimension smaller that of the state system, in particular for minimal time sliding mode controllers, which is one of the novelties of this paper. We provide the characterization of the controllers by the optimality conditions determined for some general cases. The proofs rely on a set of hypotheses meant to cover a large class of applications. Examples of control problems governed by parabolic equations with potential and drift terms, porous media equation or reaction-diffusion systems with linear and nonlinear perturbations, describing real world processes, are presented at the end.
Mathematics Subject Classification: 2010 / 35B50 / 47H06 / 47J35 / 49K20 / 49K27
Key words: Time optimal control / optimality conditions / sliding mode control / evolution equations / maximum principle / reaction-diffusion systems
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.